# SDR HEEA078592

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR092
- Condition: Intermittent
- Location: Autoflight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ELEVATOR SYSTEM WILL ONLY STAY ON LINE FROM 15 MINUTES TO ONE HOUR 30 MINUTES.  CAN RE-ENGAGE SYSTEM AND WILL WORK FOR ABOUT ANOTHER HOUR BEFORE KICKING OFF LINE.
